Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Certain idempotents lying in the centralizer of the group of units

Author: R. P. Hunter
Journal: Proc. Amer. Math. Soc. 71 (1978), 339-344
MSC: Primary 22A15
MathSciNet review: 0498947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let S be a compact connected monoid of dimension n having G as a connected group of units. Let B be a closed subgroup outside of the minimal ideal. The maximum dimension possible for the product BG is $ n - 1$. If this maximum is attained by BG and GB and both are Lie groups then B meets the centralizer of G.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A15

Retrieve articles in all journals with MSC: 22A15

Additional Information

PII: S 0002-9939(1978)0498947-1
Article copyright: © Copyright 1978 American Mathematical Society